# SDR ABXA9500376

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Eyebolt
- Part number: 77330
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND RIGHT MAIN LANDING GEAR OUTBOARD DOOR DRIVER ROD EYEBOLT HAD EXCESSIVE PLAY.  REPLACED EYEBOLT, ADJUSTED AND FAIRED DOOR IAW DC-9 MM 32-12-1.
